Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I had period 2 weeks ago and now I am bleeding. What could be the reason ?

i had my period 2 weeks ago and now im bleeding again I had my period from the 14-18.......on the 23rd I noticed when I went to the restroom and wiped there was light pink was like that for two days...yesterday and today (the 26th) it is just a little more red...I am not bleeding like a period...I only notice blood when im wiping or taking a shower...I haven t had sex in 3 months so im not worried about being pregnant ...I was also just diagnosed today with vertigo ...i don t think that has anything to do with it since that is caused by inner ear problems, but what could it be? this has never happened to me before, and i am not on contraception and never have been
Asked On : Thu, 26 May 2011
Answers:  1 Views:  827
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Are you on any kind of hormonal Medications? It should not be a cause of concern if the bleeding is not so severe that it makes you change more than 3 Pads per day. Since there is no History of Sex, it could be related to Hormonal Imbalance. It is not related to Vertigo as well. It may stop gradually on its own. If the bleeding increases in severity, you should be seeing your Gynecologist so that she can examine you thoroughly and if necessary prescribe medications. Avoid stress and eat healthy nutritious balanced diet which should include fresh fruits and Green Leafy veggies.

Wish you Good Health, Take Care.
Answered: Thu, 26 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor